# SDR SIMA982991

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198AE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Row 6/7
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5751 - EMERGENCY FLOOR PROXIMITY LIGHTS AT ROWS 6 AND 7 BC DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
